# SDR DHL97740002

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106021910
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 15DEG TO 5 DEG, AIRCRAFT ROLLED SLIGHTLY AND AMBER LIGHT FOR LEADING EDGE FLAPS ILLUMINATED.  FOUND NR 1 SLAT EXTEND SWITCH INTERMITTENT.  REPLACED SWITCH AND OPS CHECKED GOOD PER M/M 27-20.
